BibTeX record journals/combinatorics/Huczynska14

download as .bib file

@article{DBLP:journals/combinatorics/Huczynska14,
  author    = {Sophie Huczynska},
  title     = {Beyond Sum-free Sets in the Natural Numbers},
  journal   = {Electron. J. Comb.},
  volume    = {21},
  number    = {1},
  pages     = {P1.21},
  year      = {2014},
  url       = {http://www.combinatorics.org/ojs/index.php/eljc/article/view/v21i1p21},
  timestamp = {Thu, 09 Jul 2020 22:43:31 +0200},
  biburl    = {https://dblp.org/rec/journals/combinatorics/Huczynska14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics